# SDR CA151117019

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT DESCENDED FROM FL200 WITH THE ENGINE THROTTLE AT IDLE, 61 PERCENT. BEFORE LANDING THE PILOT TRIED TO INCREASE POWER AND THERE WAS NO RESPONSE FROM THE ENGINE.  HE ATTEMPTED TO CHANGE THE PROPELLER SPEED TO OBTAIN A CHANGE IN ENGINE POWER THEN THE COMPRESSOR SPEED DROPPED TO 43 PERCENT.  THE PILOT WAS NONETHELESS ABLE TO MAKE SAFE LANDING.  POST FLIGHT GROUND RUNS COULD NOT DUPLICATE THE PROBLEM. BORESCOPE INSPECTION AND P3 AIR LEAK CHECK REVEALED NO ANOMALIES. THE OPERATOR REMOVED THE FUEL CONTROL UNIT AND SENT IT TO IAI O/H SHOP, NON APPROVED, TO BE INVESTIGATED.
